# SDR ERAA062573

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N293EH
- Make and model: Bolkms BO105S
- Aircraft serial: S844
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Pto Gear
- Part number: 6899402
- Condition: Spalled
- Location: Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PTO GEAR REMOVED FROM AIRCRAFT DUE TO SPALLING ON GEAR TEETH.
